# SDR CALA2015042093587

- Difficulty date: April 10, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 57,495 hours, 13,630 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PYLON CRACKED AT UPPER FWD CORNER OF CUT OUT FOR PYLON PANEL 446BL.  FABRICATED, LOCATED, DRILLED & INSTALLED 1 & 3 REPAIR DOUBLERS ON NR 2 INBD ENG PYLON & COWL SKIRT AT PANEL 446BL IAW SRM 54-53-01 FIG 201 DETAIL I.
